Brownian penalisations related to excursion lengths, VII

Bernard Roynette 1, 2 Pierre Vallois 1, 2 Marc Yor 3, 4
2 TOSCA
INRIA Lorraine, CRISAM - Inria Sophia Antipolis - Méditerranée , UHP - Université Henri Poincaré - Nancy 1, Université Nancy 2, INPL - Institut National Polytechnique de Lorraine, CNRS - Centre National de la Recherche Scientifique : UMR7502
Abstract : Limiting laws, as t→∞, for Brownian motion penalised by the longest length of excursions up to t, or up to the last zero before t, or again, up to the first zero after t , are shown to exist, and are characterized.
Type de document :
Article dans une revue
Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, Institute Henri Poincaré, 2009, 45 (2), pp.421-452. <10.1214/08-AIHP177>
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00591337
Contributeur : Pierre Vallois <>
Soumis le : lundi 9 mai 2011 - 08:51:09
Dernière modification le : mercredi 15 mars 2017 - 12:13:20
Document(s) archivé(s) le : mercredi 10 août 2011 - 02:39:18

Fichier

AIHP177.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Bernard Roynette, Pierre Vallois, Marc Yor. Brownian penalisations related to excursion lengths, VII. Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, Institute Henri Poincaré, 2009, 45 (2), pp.421-452. <10.1214/08-AIHP177>. <hal-00591337>

Partager

Métriques

Consultations de
la notice

375

Téléchargements du document

60